Vol. 1, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Author Index
Editorial Login
Contacts
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
On the irreducibility of some induced representations of real reductive Lie groups

Wee Teck Gan and Atsushi Ichino

Vol. 1 (2019), No. 1, 73–107
Abstract

We prove the irreducibility of some standard modules of the metaplectic group Mp2n() and some nonstandard modules of the split odd special orthogonal group SO2n+1().

Keywords
irreducibility, real reductive groups, metaplectic groups, Arthur packets
Mathematical Subject Classification 2010
Primary: 22E46, 22E50
Milestones
Received: 26 June 2017
Revised: 6 January 2018
Accepted: 22 January 2018
Published: 2 March 2018
Authors
Wee Teck Gan
Department of Mathematics
National University of Singapore
Singapore
Atsushi Ichino
Department of Mathematics
Kyoto University
Kyoto
Japan